On the practical solution of the Thue equation

Share/Save/Bookmark

Tzanakis, N. and Weger de, B.M.M. (1989) On the practical solution of the Thue equation. Journal of Number Theory, 31 (2). pp. 99-132. ISSN 0022-314X

[img]
Preview
PDF
1504Kb
Abstract:This paper gives in detail a practical general method for the explicit determination of all solutions of any Thue equation. It uses a combination of Baker's theory of linear forms in logarithms and recent computational diophantine approximation techniques. An elaborated example is presented.
Item Type:Article
Copyright:© 1989 Elsevier
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Link to this item:http://purl.utwente.nl/publications/70433
Official URL:http://dx.doi.org/10.1016/0022-314X(89)90014-0
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page